Ditropan question! ?
How long does it normally take for ditropan to start working?
Asked by Arlyne Flakne 3 months ago.
Ditropan can start w/i less than a day. You'll find it gives you dry mouth. Probantheline can be added to increase effectiveness of Ditropan. Note: Keep in mind that even individually, both drugs create dry mouth. Try to keep your mouth hydrated b/c the lack of saliva causes cavities in your teeth. That's a fact! Answered by Sophia Daughterty 3 months ago.
Give it 2 weeks for the full effect. You might feel better sooner than that, but great in 2 weeks. Answered by Yuk Gum 3 months ago.
How does the body use ditropan?
Which part of the body uses this medication? How is it being used?
Asked by Latricia Grosbier 3 months ago.
Ditropan reduces muscle spasms of the bladder and urinary tract. It is used to treat symptoms of overactive bladder, such as frequent or urgent urination, incontinence (urine leakage), and increased night-time urination. Answered by Elizabet Lumsden 3 months ago.
Ditropan Medication ?
I asked my doctor about these side effects and told me yes it could do this but afterall its a side effect and have to take the medication, where i stopped it for more than 1 month and i got releifed from all side effects...
Asked by Jon Baumhoer 3 months ago.
For an Active bladder and bladder spams...My doctor has prescribed me ditropan for ditropan to control the active bladder. i take this medicine for now 7 years maybe or even more. I havent got any side effeects at the begining of my treatment. after those years i now experience heart palpitations and chest pains! .. is it regarded to ditropan and its side effects.. cuz i did all tests for heart and the function is Normal so this is my question to u guys =) Answered by Adrienne Seburg 3 months ago.
The 2009 Nursing Drug Handbook lists cardiovascular possible side effects of Ditropan (oxybutynin) as: palpitations, tachycardia, and vasodilation. So it is possible that this medication is contributing to the symptoms you are having. I agree with the answer above, that you need to get a second opinion and discuss possible alternatives to the Ditropan for your bladder problem. Answered by Woodrow Tobiasz 3 months ago.
For being on any type of medication for long periods of time you may experience side effects, which you are. I would go back to the Doctor and explain your concerns. It is a major concern to have heart palpation and chest pains. If you feel that you are not getting the response from your doctor, I would see another doctor and get a 2nd opinion. Answered by Angelic Geneseo 3 months ago.
Ditropan for sweaty hands?
I read about it online and I think a dry mouth would be worth dry hands but does it work for excessive sweaty hands?
Asked by Griselda Fickett 3 months ago.
I have had the same problem as you for many years. I sweat alot from my hands, underarms, and feet. I will be trying Ditropan later this week. I have used Robinul, Botox, Drionic, and Aluminum Chloride to help with the sweat and they all do work but I have read some great reviews about Ditropan working well so I would like to try that since 75 Botox shots in the hands and shocking them for hours with Drionic are two painful ways, so since people have had success with just taking a pill, I am very interested. :) I read one testimonial of a guy who has been taking Ditropan for over 2 Years and his hands have been sweat free, so it sounds promising! Good luck to you. Answered by Sixta Ahler 3 months ago.
Will ditropan xl tablet get rid of water swelling in my legs?
my feet are swollen becouse of water retantion will ditropan xl tablet help get rid of water in my legs ???
Asked by Erin Sober 3 months ago.
Highly unlikely that it will get rid of the water in your legs/feet. Ditropan XL Extended-Release Tablets are used for relieving symptoms of bladder problems (urinary urgency, frequency, or leakage; loss of bladder control; and painful urination) in certain patients. It may also be used in children with overactive bladder muscle (detrusor) caused by certain conditions (eg, spina bifida). Ditropan XL Extended-Release Tablets is an anticholinergic. It works by relaxing muscles in the bladder. I would suggest that you see your doctor for a check up, as there may be underlying medical problems which are causing the water retention in your legs. It's more likely that you will need a diuretic to get rid of the water. Answered by George Siva 3 months ago.
Will Ditropan stop my heavy axillary sweating?
I have hyperhidrosis & it's ruining my life!
Asked by Haley Stolarski 3 months ago.
It appears that ditropan is used to treat hyperhidrosis. I have the same problem, but I wouldn't take it without the advice of a doctor. There are a number of drugs available, apparently (see the article below). Answered by Deadra Shroll 3 months ago.
Ditropan - bladder spasms?
Note: I did see an urologist and he ruled out any kind of tumor, etc.
Asked by Divina Sandone 3 months ago.
it may be that ditropan won't work for you at all, it doesn't for some people....but don't lose heart, there are other medications that help with that problem. Give it another week or so, and if you still get no relief it would be time to see a urologist. Answered by Edda Geiger 3 months ago.
Can Ditropan cause you to have trouble Urinating?
I had a hysterectomy in May of 2007 and they put me on Ditropan due to small bladder leakage problem. It helped tremendously until about 5 days or so ago I began not to be able to urinate without seriously pushing it out, so I stopped taking it last Friday 1/25/08 and I still can't go on my own. I also on...
Asked by Aubrey Callon 3 months ago.
I had a hysterectomy in May of 2007 and they put me on Ditropan due to small bladder leakage problem. It helped tremendously until about 5 days or so ago I began not to be able to urinate without seriously pushing it out, so I stopped taking it last Friday 1/25/08 and I still can't go on my own. I also on Saturday 1/26/08 had a root canal done that was seriouly infected so they put me on erythromiacine and percocet, which have caused me to sleep ALOT! Could this be a contributing factor, Please help -- Any suggestions?? Answered by Tonia Bartkus 3 months ago.
frankly i cannot say it is the ditropan as it may be due to infection all i can say that you should stick to the doctors a dvice and donot exceed the prescribed dose of ditropan Answered by Salome Embler 3 months ago.
I have been taking ditropan for two years (related to nuerogenic bladder from spinal cord injury)....?
i've been cutting back my dosage recently and have had difficulty sleeping, lack of apetite, and nausea. Is this common w this drug? If so how long can i expect this to last?
Asked by Misty Sonders 3 months ago.
I've taken Ditropan for the same reasons and have never had a problem coming off of it. Answered by Lynsey Lajoy 3 months ago.